# SDR 00130

- Difficulty date: February 10, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 11,413 hours, 11,070 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM STL GEAR INDICATION RED AFTER SELECTING GEAR UP, RETURN TO STL THREE GREEN AFTER SELECTING GEAR DOWN, WILL UPDATE AFTER MAINTENANCE. AFTER NUMEROUS ATTEMPTED FLIGHTS THE AIRCRAFT WAS RELOCATED VIA SPECIAL FLIGHT PERMIT TO ANOTHER MAINTENANCE FACILITY, R & R LT MLG UPLOCK ASSY AND ADJUSTED STRIKER PLATE, SYSTEM OPS CHECK GOOD, NO FURTHER PROBLEM ON SUBSEQUENT FLIGHTS.
